So I wanted to give an update on how the prozac has gone since my first one on saturday night. It is now Tuesday night and things actually haven't been going too well for me.
I'm really upset because it gets me even more down that no matter what I try, I still am tortured daily by this incessant anxiety and panic...
Anyways, I have been extremely tired all the time yet unable to sleep. I have been really nauseous and this has actually made me feel more panicky than normal. I can't figure out if these are side effects of the actual pill or if I am having a type of "placebo" effect where I am so worried about this pill and what it'll make me feel like, and the fact that I still have to take it with my xanax, that I may quite well be doing this all to myself. But there is no way to know which is very frustrating.
Classes today were hell. I didn't get one minute of sleep last night (literally) and was up tossing and turning all night with a really heavy chest and and sharp pains in my chest as well. Every time I would relax I would remember how I wasn't sleeping and how I felt and that I hvae 10 hours worth of classes on tues/thurs(8:10-6STRAIGHT). I was so nauseous when I woke up and couldn't stop shaking. I almost didn't go to my classes but then the pressure of missing all my classes and all that work I might miss just makes me worry about my grades and all that pressure...I went, I made it through the whole day, but it was hell. I am proud of myself though.
Tomorrow I have to hand a test out to a class of 40 students I don't know for my PSY research intern project..I'm having a heart attack about it..I thought I was going to have wednesday to relax, but my teacher just threw this at me tonight.
I hate growing up...
I hope that this gets better. Does anyone know how long side effects usually take to go away???